# SDR HNAA2013080500444

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 45,120 hours, 52,388 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002B
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT MAIN BUSS FAULT OCCURRED WHEN SELECTING NR 1 ENGINE START BUTTON WITH ELECTRICAL SMELL.  R & R NR 1 STARTER GENERATOR IAW WC 24-30-02R.  START CONTACTOR 2431K1 WAS REPLACED IAW MM 24-31-09.  OPS AND LEAKED CHECKED GOOD.
